PL EN


2006 | 53 | 2 | 48-56
Article title

AN ESTIMATION OF JOINT POVERTY MEASURE FOR POPULATION BASED ON SAMPLE

Title variants
Languages of publication
PL
Abstracts
EN
In the paper the authoresses analyzed a variance of estimate of joint poverty measure for population based on sample. The solution was given with the use of Lagrange and Taylor theorems. The results are generalized and can be given in more details after selection of analytical forms of individual poverty measures.
Keywords
Year
Volume
53
Issue
2
Pages
48-56
Physical description
Document type
ARTICLE
Contributors
author
  • E. Zoltowska, Wyzsza Szkola Ekonomii i Administracji w Kielcach, ul. Karczówkowska 27, 25-713 Kielce, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
06PLAAAA01573445
YADDA identifier
bwmeta1.element.1537661e-ab64-3b03-9eae-aca74ef5bb02
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.